# SDR ASOA04237

- Difficulty date: March 21, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4586 - DURING APPROACH INTO LIT FROM DFW, THE CRWE RECEIVED A FLAPS FAIL MASTER WARNING WHEN THEY SELECTED THE FLAPS TO EIGHT DEGREES.  THE QRH WAS COMPLIED WITH THE CREW REQUESTED EMERGENCY EQUIPMENT TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN LIT.  MAINTENANCE RESET THE FLAP SYSTEM IAW AD98-20-01 AND ASA EO 600-27-0004.  SYSTEM RESET AND OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
